# SDR ASAA2024101653722

- Difficulty date: October 16, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RH TRANSITION STA 500A TO 500L HAS NUMEROUS SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION, ORIGINAL MATERIAL THICKNESS .040, REMOVED .040, REMAINING .000, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REPAIRED FWD PIT R/H TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5
